MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatology online journal · 2018

Clostridium difficile arising in a patient with hidradenitis suppurativa on clindamycin and rifampin.

Bessaleli Elicia, Scheinfeld Noah

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a case of Clostridium difficile infection in a patient with hidradenitis suppurativa who was taking clindamycin and rifampin. Clostridium difficile infection treatment prompted discontinuation of the medication. Clostridium difficile infection is known to develop after antibiotic treatment, such as clindamycin, but has rarely been associated with anti-tuberculosis agents, such as rifampin. Clinicians should be aware of the risk of Clostridium difficile infection in patients with hidradenitis suppurativa, even in those receiving rifampin.

Для цитирования: Bessaleli Elicia, Scheinfeld Noah. Clostridium difficile arising in a patient with hidradenitis suppurativa on clindamycin and rifampin.. Dermatology online journal. 2018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.